Skip to Accessibility Tools Skip to Content Skip to Footer

Has anyone experienced rashes from taking Cosentyx?

I stopped Cosentyx in November because of rashes/hives. It is very itchy. I have developed a Psoriasis patch too on my leg. My PSA has always been a joint issue, pains and swelling-constant. I also have Ankylosing Spondylitis. Now, January and I still have the rashes. Usually, when I develop side effects they stop after stopping a medication. However, this is not the case. I would appreciate any feedback or opinions from the community. Thank you in advance. AuntJana


Community Answers
  • MaryCordts
    7 months ago

    I was on Cosentyx for about 5 weeks. When I began, I was already experiencing bad plaque psoriasis in different parts of my body. Well, the Cosentyx began to help my joint pain after about 3-4 injections. My skin didn’t change at all. However, I had to discontinue Consentyx because of truly horrible upper respiratory pains. I am now on Otezla.

  • Grace
    8 months ago

    Hi Aunt Jana
    I’m on Cosentyx has done wonders for my skin but sadly has done Zippo for my hideous pains :/

    I did developed a rash around one side of my torso when I was transitioning from Stelara to Cosentyx but my primary physician said it was shingles and put me on 4 weeks of medication …the meds didn’t touch the rash. I think it was biologic meds doing the rash which I think it was psoriasis just looked different then I was used to seeing.

  • dgeharo
    9 months ago

    I was on Cosentyx for a few months at the end of last year, (I have PsA diagnosed 2007). It didn’t actually help me at all, no additional rashes or other effects

    I have been on various biologic meds over the years, currently on Imraldi. It’s a still early but I feel Imraldi is doing more already.
    I have already tried Benipali, Golibumab, and longer ago methotrexate as well as sulphasalazine & Leflunomide.

  • bumster Hi I'm new 12/2018
    9 months ago

    Hello auntjana I am so sorry you have to deal with those conditions it must be tough, I am on cosentyx have been for about 4 months and I have not had rashes aleast not yet but what has your dr said about it maybe a new med. hope it gets better for you let us know take care

  • Share Your Answer

    Poll